# SDR CA960826005

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm Valve
- Part number: 8A575000
- Condition: Failed
- Location: Eng Oil
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICED HIGH OIL TEMP ON THE RIGHT ENGINE. INVESTIGATION REVEALED HIGH OIL TEMP IN THE TANK AND COLD OIL IN THE COOLER. THE VERNATHERM VALVE P/N 8A575-000 S/N 000123 WAS REPLACED WITH A SERVICEABLE ONE AND ENGINE GROUND RUN. THE OIL TEMP QUICKLY REDUCED TO NORMAL CRUISE TEMPERATURE, AND THE COOLER BECAME HOT (INDICATING CORRECT OIL FLOW).
